MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT4 IV; FREE THYROXINE

ROCHE DIAGNOSTICS ELECSYS FT4 IV; FREE THYROXINE
Model Number FT4 IV
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
1.Describe the event: there was an allegation of questionable high elecsys ft4 iv results for 2 patient samples.2.Patient age range: 1 patient: 86 years, other: asku 3.Patient weight range: asku 4.Patient sex breakdown: 1 f, 1 asku 5.Patient race breakdown: asku 6.Patient ethnicity breakdown: asku.
 
Additional Manufacturer Narrative
1.Summary of investigation results: the investigation is ongoing.2.Summary of follow up/corrective actions taken: the investigation is ongoing.3.Device returned to manufacturer? no 4.Device labeled "for single use?"? no 5.Device reprocessed and reused? no.
 
Additional Manufacturer Narrative
1.Summary of investigation results: no interfering factors were identified.The investigation did not identify a product problem.The cause of the event could not be determined.2.Summary of follow up/corrective actions taken: one patient sample was submitted for investigation.3.Device returned to manufacturer? no devices were returned.4.Device labeled "for single use?"? this device is not labeled for single use.5.Device reprocessed and reused? this device is not reprocessed or reused.

Brand Name
ELECSYS FT4 IV
Common Device Name
FREE THYROXINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
3175216208
MDR Report Key19202595
Report Number1823260-2024-01304
Device Sequence Number18154661
Product Code CEC
UDI-Device Identifier07613336172780
UDI-Public07613336172780
Combination Product (Y/N)Y
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberFT4 IV
Device Catalogue Number09043284190
Device Lot Number74937201
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/21/2024
Initial Report FDA Received Date04/29/2024
Supplement Report FDA Received Date07/02/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown